Metrics

From
Confidence Interval for Solutions of the Vasicek Model by Mohammad Ali Jafari, Mehran Paziresh and Majid Feshari Journal of Finance and Economics. 2019, 7(2), 75-80 doi:10.12691/jfe-7-2-5
Views
1536
Html 1324
Abstract 212
29 June 2019 (publication date) through 17 November 2019 *
11.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 680
PDF178
Epub113
XML90
PPT175
Figures97
Tables27
Export: 346
RIS105
BibTex136
Endnote105
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com